Alert archive / Mississippi / Special Weather Statements in 2013

Special Weather Statement, NWS Jackson, MS

August 8, 2013Choctaw County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 8, 2013, 7:13 PM CDT for Choctaw County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 7:13 PM CDT (00:13 UTC)
Expired
Aug 8, 2013, 7:45 PM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Choctaw County, MS

The radar

The Columbus AFB radar (KGWX), 102 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1773 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1773 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WWUS84 KJAN 090013
SPSJAN
MSZ032-090045-
CHOCTAW MS-
713 PM CDT THU AUG 8 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT THU AUG 8 2013

...STRONG THUNDERSTORM OVER CENTRAL CHOCTAW COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS 
WAS LOCATED OVER CHESTER AT 713 PM CDT. THE STORM WAS NEARLY 
STATIONARY.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING 
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3344 8909 3336 8909 3322 8912 3327 8931
      3328 8932 3328 8937 3349 8927
TIME...MOT...LOC 0013Z 016DEG 2KT 3337 8920

$$

BYB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:51 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 8, 3:51 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT THU AUG 8 2013

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...HOT AND HUMID
CONDITIONS WILL CONTINUE ON FRIDAY...WITH A HEAT ADVISORY REMAINING
IN EFFECT THROUGH FRIDAY EVENING FOR THE WESTERN AND CENTRAL CWA. FOR
EASTERN MS...MUCH OF THE AREA WILL BRIEFLY APPROACH OR EXCEED THE 105
HEAT INDEX THRESHOLD WITH GREATER CONVECTIVE COVERAGE BRINGING ENOUGH
RELIEF TO KEEP THIS AREA OUT OF THE HEAT ADVISORY. THE GREATEST
CHANCES FOR DIURNAL SHOWER AND THUNDERSTORM ACTIVITY WILL BE ACROSS
THE CENTRAL AND EASTERN CWA...WHERE A FEW STRONG STORMS WILL BE
POSSIBLE. SATURDAY DOES NOT LOOK TO BE QUITE AS HOT AS FRIDAY AS THE
RIDGE CONTINUES TO WEAKEN SOME...BUT HIGHS WILL STILL REACH THE LOWER
90S WITH SOME MID 90S POSSIBLE ACROSS THE WEST. AFTERNOON AND EVENING
SHOWER/THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS THE ENTIRE
AREA...WITH A FEW STRONG STORMS POSSIBLE ONCE AGAIN. /27/

.LONG TERM...SUNDAY THROUGH THURSDAY...FLAT RIDGING WILL BE IN PLACE
ACROSS THE LOWER MS VALLEY...WITH LITTLE CHANGE EXPECTED INTO
SUNDAY. A SURFACE FRONTAL BOUNDARY WILL BE DRAPED JUST TO OUR NORTH
ACROSS THE TN VALLEY LEAVING A HOT AND HUMID AIRMASS ACROSS THE
ARKLAMISS...AS IS TYPICAL FOR THIS TIME OF YEAR. SCATTERED SHOWER AND
THUNDERSTORM CHANCES WILL BE CONFINED TO THE AFTERNOON AND EARLY
EVENING HOURS IN THIS PATTERN...WITH GENERALLY QUIET CONDITIONS
PREVAILING DURING THE LATE NIGHT/EARLY MORNING HOURS. CONVECTIVE
PARAMETERS DO SUGGEST SOME RISK FOR A FEW STRONG TO PERHAPS SEVERE
STORMS...SIMILAR TO WHAT WE'VE BEEN SEEING THE PAST FEW DAYS SO WE'LL
BE KEEPING AN EYE ON THAT. DON'T SEE ANYTHING GLARING THAT REQUIRES
MENTION IN THE HWO JUST YET. AFTERNOON HIGHS LOOK TO BE RUNNING A
TOUCH ABOVE NORMAL SUNDAY WHERE A FEW SITES COULD CLIMB BACK ABOVE
95. AFTERNOON CONVECTION WILL ULTIMATELY DICTATE HOW HOT INDIVIDUAL
AREAS ACTUALLY GET.

IT LOOKS LIKE THE UPPER RIDGE WILL RETREAT BACK WEST TOWARD THE
SOUTHERN PLAINS EARLY NEXT WEEK WITH THE AFOREMENTIONED FRONTAL
BOUNDARY DROPPING OUR WAY IN RESPONSE. THIS SHOULD PROVIDE SOME
FOCUS FOR CONVECTION AS WE HEAD INTO THE FIRST PART OF THE WEEK
LEADING TO HIGHER POPS...ESPECIALLY IN THE AFTERNOONS/EVENINGS.
THE MODELS ARE NOT CERTAIN EXACTLY HOW FAR SOUTH OR HOW FAST THAT
BOUNDARY MIGHT MOVE INTO OUR AREA COME MID WEEK. THE LATEST ECMWF
GUIDANCE HAS THE BOUNDARY SOUTH OF OUR CWA BY LATE WED WHILE THE GFS
ISN'T NEARLY AS AGGRESSIVE...SO THE JURY IS STILL OUT ON HOW THAT
WILL EVOLVE. EITHER WAY IT DOES LOOK LIKE WE'LL GET SOME REPRIEVE
FROM THE HEAT GIVEN THE BETTER CHANCES FOR RAIN...AND MAYBE (JUST
MAYBE) SOME DRIER AIR FILTERING IN BY MID TO LATE WEEK. /BK/

&&

.AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL THROUGH FRIDAY. THE
EXCEPTIONS WILL BE FOR AREAS OF EARLY FRIDAY MORNING MVFR CATEGORY
FOG AS WELL AS REDUCED VSBYS/CIGS WITH THUNDERSTORMS...PARTICULARLY
FOR THE GTR/MEI/HBG/PIB AREA. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  95  74  93 /  11  32  21  35
MERIDIAN      73  93  72  94 /  18  44  21  27
VICKSBURG     75  97  74  93 /   9  21  18  37
HATTIESBURG   75  93  75  95 /  12  57  17  31
NATCHEZ       75  95  74  92 /   8  37  17  50
GREENVILLE    75  98  75  94 /  12  12  23  40
GREENWOOD     75  97  74  94 /  12  18  26  42

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR MSZ018-019-025>027-
     034>036-040>043-047>049-053-054-059>062.

LA...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR LAZ007>009-015-016-
     023>026.

AR...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARZ074-075.

&&

27/BK/17
Hazardous weather outlook, Aug 8, 2:16 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CDT THU AUG 8 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053-054-059>062-091930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-
COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
216 PM CDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

A HEAT ADVISORY IS IN EFFECT THROUGH FRIDAY AFTERNOON. THE COMBINATION OF
HEAT AND HUMIDITY WILL CAUSE HEAT INDEX VALUES TO REACH THE 105 TO
110 DEGREE RANGE BETWEEN MIDDAY AND LATE AFTERNOON WITH LOWS TONIGHT
ONLY FALLING INTO THE MID 70S. THE AREA NEAR THE INTERSTATE 55
CORRIDOR MAY BE AT OR NEAR HEAT ADVISORY CRITERIA ON FRIDAY DUE TO BETTER
RAIN CHANCES.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT
ANTICIPATED THROUGH WEDNESDAY.

MSZ028>033-037>039-044>046-050>052-055>058-063>066-072>074-091930-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-
SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
216 PM CDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST MISSISSIPPI.

.DAY ONE...REST OF THIS AFTERNOON THROUGH FRIDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND FRIDAY AFTERNOON.
THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND BRIEF TORRENTIAL
DOWNPOURS CAN ALSO BE ANTICIPATED WITH THE SLOW MOVING STORMS. THIS
ACTIVITY WILL DIMINISH DURING THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED
THROUGH WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Aug 8, 5:49 PM CDT, 1 hour 24 minutes before
MSZ030-031-033-082350-
OKTIBBEHA MS-LOWNDES MS-CLAY MS-
549 PM CDT THU AUG 8 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT THU AUG 8 2013

...CLUSTER OF STRONG THUNDERSTORMS JUST WEST OF WEST POINT...

A STRONG THUNDERSTORM CLUSTER CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED 5 MILES WEST OF WEST POINT AT 548 PM CDT...MOVING
SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN CLAY...WESTERN LOWNDES AND NORTHEASTERN OKTIBBEHA
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3334 8841 3340 8865 3357 8886 3373 8875
      3373 8871 3368 8871 3369 8850 3367 8849
      3368 8841 3370 8840 3370 8835
TIME...MOT...LOC 2248Z 300DEG 15KT 3360 8871

BYB
Special weather statement, Aug 8, 5:54 PM CDT, 1 hour 19 minutes before
MSZ033-082340-
OKTIBBEHA MS-
554 PM CDT THU AUG 8 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT THU AUG 8 2013

...DEVELOPING STRONG THUNDERSTORM JUST NORTH OF STURGIS...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 5 MILES WEST OF LONGVIEW AT 554 PM CDT. THE STORM WAS
NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN OKTIBBEHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3335 8879 3329 8907 3334 8909 3349 8908
      3357 8891 3357 8890 3349 8885
TIME...MOT...LOC 2254Z 249DEG 2KT 3341 8901

BYB
Special weather statement, Aug 8, 6:23 PM CDT, 50 minutes before
MSZ032-082355-
CHOCTAW MS-
623 PM CDT THU AUG 8 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT THU AUG 8 2013

...STRONG THUNDERSTORM DEVELOPING JUST NORTHWEST OF ACKERMAN...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED OVER CHESTER AT 623 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3344 8909 3335 8909 3324 8917 3332 8937
      3351 8928
TIME...MOT...LOC 2323Z 206DEG 1KT 3336 8922

BYB
Special weather statement, Aug 8, 6:40 PM CDT, 33 minutes before
MSZ031-033-039-090010-
OKTIBBEHA MS-NOXUBEE MS-LOWNDES MS-
640 PM CDT THU AUG 8 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT THU AUG 8 2013

...STRONG THUNDERSTORM OVER ARTESIA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 5 MILES SOUTHWEST OF BENT OAK AT 639 PM CDT. THE STORM
WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN LOWNDES...EXTREME NORTH CENTRAL NOXUBEE AND
SOUTHEASTERN OKTIBBEHA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3327 8866 3343 8877 3351 8864 3350 8861
      3353 8856 3353 8855 3336 8843
TIME...MOT...LOC 2339Z 239DEG 1KT 3340 8862

BYB
Special weather statement, Aug 8, 6:53 PM CDT, 20 minutes before
MSZ044-090030-
LEAKE MS-
653 PM CDT THU AUG 8 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT THU AUG 8 2013

...STRONG STORM WEST OF EDINBURG...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 4 MILES WEST OF EDINBURG AT 651 PM CDT.
THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3263 8938 3263 8939 3260 8948 3261 8949
      3284 8953 3289 8933 3287 8931 3265 8932
TIME...MOT...LOC 2351Z 120DEG 7KT 3278 8940

19
Special weather statement, Aug 8, 7:13 PM CDT, 0 minutes before
MSZ032-090045-
CHOCTAW MS-
713 PM CDT THU AUG 8 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT THU AUG 8 2013

...STRONG THUNDERSTORM OVER CENTRAL CHOCTAW COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED OVER CHESTER AT 713 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3344 8909 3336 8909 3322 8912 3327 8931
      3328 8932 3328 8937 3349 8927
TIME...MOT...LOC 0013Z 016DEG 2KT 3337 8920

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:25 PM CDTFlash Flood WarningJANChoctaw95 min
Aug 8, 7:57 PM CDTSpecial Weather StatementJANLowndes28 min
Aug 9, 12:01 PM CDTSpecial Weather StatementJANWebster59 min
Aug 9, 2:31 PM CDTSpecial Weather StatementJANCovington29 min
Aug 9, 2:48 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis32 min
Aug 9, 4:20 PM CDTSpecial Weather StatementJANYazoo30 min
Aug 9, 4:24 PM CDTSpecial Weather StatementJANYazoo31 min
Aug 9, 4:34 PM CDTSpecial Weather StatementJANMadison31 min
Aug 9, 4:42 PM CDTSpecial Weather StatementJANAdams28 min
Aug 9, 5:04 PM CDTSpecial Weather StatementJANHinds31 min
Aug 9, 5:11 PM CDTSpecial Weather StatementJANMadison29 min
Aug 9, 5:36 PM CDTSpecial Weather StatementJANRankin29 min
Aug 9, 5:44 PM CDTSpecial Weather StatementJANHinds31 min
Aug 9, 5:52 PM CDTFlash Flood WarningJANHinds, Madison, Rankin113 min
Aug 9, 6:12 PM CDTSpecial Weather StatementJANHinds28 min
Aug 9, 6:16 PM CDTSpecial Weather StatementJANHinds29 min
Aug 9, 6:28 PM CDTFlash Flood WarningJANScott2 hr
Aug 9, 6:45 PM CDTFlash Flood WarningJANNeshoba90 min
Aug 9, 4:31 PM CDTSpecial Weather StatementJANRichland29 min
Aug 9, 5:09 PM CDTSpecial Weather StatementJANConcordia31 min

Nearby

Special Weather Statements in Mississippi, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.